# SDR 07FDEA05007

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 30,986 hours, 14,807 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 45,565 hours, 14,656 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WITH POWER ADVANCING TO TAKEOFF  POWER (MAX), THE NR 2 REV UNLOCK LIGHT ILLUMINATED.  TAKEOFF WAS REJECTED.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 15DEC07, SFS BKK/06     T/S FOUND ENG NR 2 RT STOW SWITCH S303 CAME LOOSE.  RE-ADJUSTED AND SECURED PER AMM 78-31-18-4, NR 2 T/R.  OPS CKD PER AMM 78-32-11-5, FOUND NORMAL.
